# SDR DL72L981264

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E FLAP ACTUATOR SUPPORT BRACKET CRACKED AT RADIUS I/B  UPPER END AND O/B LOWER END.  INSTALLED DOUBLERS PER M/M 57-20-21.
